# SDR 08FDEA00292

- Difficulty date: January 26, 2008
- Submitted: January 28, 2008
- Operation: Air carrier
- Aircraft: N623FE
- Make and model: Doug MD-11F
- Aircraft serial: 48794
- Aircraft time: 28,007 hours, 6,479 cycles
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Clamp
- Condition: Loose
- Location: Anti-Ice Duct
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E, A

## Discrepancy

NR 2 ENG ANTI ICE DUCT LIGHT, SHUT DOWN NR 2 ENG AS DIRECTED BY CHECKLIST.  REMOVED AND REPLACED ENG 2 ANTI-ICE VLV LATCHING (R2-5527) IAW MD-11 SMP.  REMOVED AND REPLACED NR 2 ENG COWL ANTI-ICE MANIFOLD FAILURE SENSING ALL 3 LOOPS (D1-89, D1-90, AND D1-91) IAW MD-11 MM 30-22-11-4.  HOOKED UP EQUIPMENT FOR THE NR 2 ENG NOSE COWL ANTI-ICE DUCT LEAK CHECK IAW MD-11MM 30-22-09-5.  LEAK CHECK C/W SMALL LEAK FOUND AT COUPLING ON DUCT GOING FROM ENGINE THROUGH FIREWALL.  RETORQUED CLAMP LEAK CHECKS GOOD.  REMOVED EQUIPMENT, REINSTALLED DUCTING CLOSED PANELS.  REACTIVATED ANTI ICE VALVE, RAN ENGINE.  OPS CHECKS GOOD.
